# SDR GTIA040467

- Difficulty date: May 19, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- Engine: Pwa JT8D*
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Disconnected
- Location: L2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE PACK NEEDS REATTACHED.  REATTACHED L2 SLIDE PACK LANYARD.
